# SDR SWAA2020080504642

- Difficulty date: July 29, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOCATOR SIGN HAS BURNED OUT BULBS.   REPLACED THE BULBS IN FOWARD ENTRY LOCATOR SIGN AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-01-960-801.
